Homoclinic-type solutions for an almost periodic semilinear elliptic equation on R n
Rendiconti del Seminario Matematico della Università di Padova, Volume 97 (1997), pp. 89-111.
@article{RSMUP_1997__97__89_0,
     author = {Alessio, Francesca and Calanchi, Marta},
     title = {Homoclinic-type solutions for an almost periodic semilinear elliptic equation on $R^n$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {89--111},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {97},
     year = {1997},
     zbl = {0884.35034},
     mrnumber = {1476166},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1997__97__89_0/}
}
TY  - JOUR
AU  - Alessio, Francesca
AU  - Calanchi, Marta
TI  - Homoclinic-type solutions for an almost periodic semilinear elliptic equation on $R^n$
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1997
DA  - 1997///
SP  - 89
EP  - 111
VL  - 97
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1997__97__89_0/
UR  - https://zbmath.org/?q=an%3A0884.35034
UR  - https://www.ams.org/mathscinet-getitem?mr=1476166
LA  - en
ID  - RSMUP_1997__97__89_0
ER  - 
%0 Journal Article
%A Alessio, Francesca
%A Calanchi, Marta
%T Homoclinic-type solutions for an almost periodic semilinear elliptic equation on $R^n$
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1997
%P 89-111
%V 97
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1997__97__89_0
Alessio, Francesca; Calanchi, Marta. Homoclinic-type solutions for an almost periodic semilinear elliptic equation on $R^n$. Rendiconti del Seminario Matematico della Università di Padova, Volume 97 (1997), pp. 89-111. http://www.numdam.org/item/RSMUP_1997__97__89_0/

[1] A. Ambrosetti - M.L. Bertotti, Homoclinics for second order conservative systems, in Partial Differential Equation and Related Subjects, edited by M. MIRANDA, Pitman Research Notes in Math. Ser. 1992. | MR | Zbl

[2] A. Ambrosetti - V. Coti Zelati, Multiple homoclinic orbits for a class of conservative systems, Preprint SNS, 1992.

[3] C. Corduneanu, Almost Periodic Function, Interscience Publishers (1968). | MR

[4] V. Coti Zelati - I. Ekeland - E. Séré, A variational approach to homoclinic orbits in Hamiltonian systems, Math. Ann., 288 (1990), pp. 133-160. | MR | Zbl

[5] V. Coti Zelati - P.H. Rabinowitz, Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials, J. Amer. Math. Soc., 4 (1991), pp. 693-727. | MR | Zbl

[6] V. Coti Zelati - P.H. Rabinowitz, Homoclinic type solutions for a semilinear elliptic PDE on Rn, Comm. Pure Appl. Math., 45 (1992), pp. 1217-1269. | MR | Zbl

[7] D. Gilbarg - N. S. TRUDINGER, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 2nd edition (1983). | MR | Zbl

[8] P.L. Lions, The concentration compactness principle in the calculus of variations. The locally compact case, part 2, Analyse Nonlin., 1 (1984), pp. 223-283. | Numdam | MR

[9] P. Montecchiari, Multiplicity results for a class of semilinear elliptic equations on Rn, Preprint SISSA, 1994.

[10] P. Montecchiari, Existence and multiplicity of homoclinic solutions for a class of asymptotically periodic second order Hamiltonian systems, Ann. Mat. Pura Appl. (IV), 168 (1995), pp. 317-354. | MR | Zbl

[11] P. Montecchiari - M. Nolasco, Multibump solutions for pertubations of periodic second order Hamiltonian systems, Preprint SISSA, 1994. | MR | Zbl

[12] E.S. Noussair - C.A. Swanson, Positive solutions of semilinear elliptic problems in unbounded domains, J. Diff. Eq., 57 (1985), pp. 349-372. | MR | Zbl

[13] M.H. Protter - H. F. WEINBERGER, Maximum Principles in Differential Equations, Prentice-Hall (1967). | MR | Zbl

[14] P.H. Rabinowitz, A note on a semilinear elliptic equation on Rn, in A Tribute in Honour of Giovanni Prodi, Quaderni Scuola Normale Superiore, Pisa (1991). | MR | Zbl

[15] E. Séré, Existence of infinitely many homoclinic orbits in Hamiltonian systems, Math. Zeit., 209 (1991), pp. 27-42. | MR | Zbl

[16] E. Séré, Looking for the Bernoulli shift, Ann. IHP Anal. Nonlinéaire, 10 (1993), pp. 561-590 | Numdam | MR | Zbl

[17] E. Serra - M. Tarallo - S. Terracini, On the existence of homoclinic solutions for almost periodic second order systems, Ann. IHP Anal. Nonlinéaire, 13 (1996), pp. 783-812. | Numdam | MR | Zbl

[18] S. Zaidman, Almost-Periodic Functions in Abstract Spaces, Pitman Advanced Publishing Program (1985). | MR | Zbl